QUT ePrints

Profitability Of Trading Rules In Futures Markets

Anderson, John & Faff, Robert (2005) Profitability Of Trading Rules In Futures Markets. Accounting Research Journal, 18(5), pp. 83-92.

Impact and interest:

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 23471
Item Type: Journal Article
Keywords: Futures Markets, Trading Rules, Technical Analysis
ISSN: 1030-9616
Subjects: Australian and New Zealand Standard Research Classification > COMMERCE MANAGEMENT TOURISM AND SERVICES (150000) > BANKING FINANCE AND INVESTMENT (150200) > Finance (150201)
Divisions: Current > QUT Faculties and Divisions > QUT Business School
Current > Schools > School of Economics & Finance
Deposited On: 17 Jun 2009 23:56
Last Modified: 11 Aug 2011 00:02

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page